| Model Number |
UHI-4 |
| Medical Device Problem Codes |
Break (1069); Circuit Failure (1089); Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the high flow insufflation unit front panel light-emitting diodes (leds) were dimmer then intended, the front panel needed to be replaced, printed circuit board failure needed to be replaced, and the power switch needed to be replaced.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure indicating expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.